# SDR 97ZZZX666

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 900C2010511101
- Condition: Worn
- Location: Swashplate
- Part time: 936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE BUSHING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 5 EACH UNITS, CORRECTED PROBLEM.
